# SDR TC8A98063

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Lost
- Location: Hydraulic Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYDRAULIC FLUID AND PRESSURE.  ON LANDING, USED AIR BRAKE PRESSURE.
